top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Paracodol Capsules (20)

Product code: PAR674W

£2.69
(incl VAT)
Paracodol Capsules - Capsule containing Paracetamol 500mg and Codeine Phosphate 8mg.
  • 20 Capsules.
  • Easy-to-swallow.
  • Prescription strength.
Provides Relief From: Muscular and rheumatic pain, headaches, migraine, neuralgia, toothache, sore throat, period pains, aches/pains and cold and flu.

Paracodol is an analgesic and antipyretic used to relieve mild to moderate pain. It uses a powerful combination of Paracetamol and Codeine which relieves mild to moderate pain. It is one of strongest painkillers you can buy without a prescription.

Directions for Use:
Adults- 1 or 2 capsules.
If necessary, the dose may be repeated every 4 - 6 hours with a maximum of 8 capsules in 24 hours.

Warnings:
Codeine is addictive, do not take for more than 3 consecutive days.
Do not exceed the stated dose.
Contains paracetamol, do not take with other paracetamol containing products.
In the event of an overdose medical advice should be sought.
Do not take whilst pregnant or breastfeeding.
Do not give to children under 12 years of age.

Ingredients:
Paracetamol 500.0 mg, Codeine Phosphate 8.0 mg, Pregelatinised Maize Starch, Colloidal Silicon, Dioxide, Magnesium Stearate (E 572), Titanium dioxide (E 171), Gelatin, Shellac (E 904),and Red Iron Oxide (E 172).

Please Note:
Codeine should not be taken for longer than 3 days as this can cause addiction.
If you are still experiencing pain after 3 days of using Codeine please see your doctor.